IJPAM: Volume 99, No. 3 (2015)

ON TRANSLATION SURFACES WITH
ZERO GAUSSIAN CURVATURE IN $H^2 \times R$

Dae Won Yoon
Department of Mathematics Education and RINS
Gyeongsang National University
Jinju, 660-701, REPUBLIC OF KOREA


Abstract. In this paper, we study translation surfaces in the product space $H^2 \times R$ and classify translation surfaces with zero Gaussian curvature in $H^2 \times R$.

Received: October 23, 2014

AMS Subject Classification: 53C30

Key Words and Phrases: Riemannian product space, Gaussian curvature, translation surface, flat surface

Download paper from here.




DOI: 10.12732/ijpam.v99i3.5 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 99
Issue: 3
Pages: 289 - 297


$H^2 \times R$%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).